Alert archive / Alabama / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2019, 2:22 PM CDT for Walker County, Winston County, Alabama. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2019, 2:22 PM CDT (19:22 UTC)
- Expired
- Jun 22, 2019, 3:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 100 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 2:23 PM CDT | TSTM WND DMG | 1 Ssw Mcdowell Campgrou, AL | TREES DOWN NEAR WINSTON AND WALKER COUNTY LINE ON HWY 195 PER SHERIFF DISPATCH. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:27 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2578 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
295
WUUS54 KBMX 221922
SVRBMX
ALC127-133-222000-
/O.NEW.KBMX.SV.W.0113.190622T1922Z-190622T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
222 PM CDT Sat Jun 22 2019
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Walker County in central Alabama...
Winston County in northwestern Alabama...
* Until 300 PM CDT.
* At 222 PM CDT, severe thunderstorms were located along a line
extending from Camp McDowell to Brushy Lake, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jasper, Arley, Double Springs, Addison, Nauvoo, Curry, Houston
Recreational Area, Camp McDowell, Smith Dam, Nesmith, Brushy Lake,
Poplar Springs, Falls City, Moreland, Smith Lake, Helicon,
Inmanfield, Sardis, Corinth Rec Area and Winston Free State Barn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3430 8711 3399 8711 3399 8715 3397 8714
3396 8711 3394 8710 3392 8708 3391 8708
3390 8710 3389 8708 3384 8710 3396 8750
3430 8739
TIME...MOT...LOC 1922Z 268DEG 23KT 3400 8733 3429 8728
HAIL...0.88IN
WIND...60MPH
$$
32/Davis1 follow-up statement
819
WWUS54 KBMX 221939
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
239 PM CDT Sat Jun 22 2019
ALC127-133-222000-
/O.CON.KBMX.SV.W.0113.000000T0000Z-190622T2000Z/
Walker AL-Winston AL-
239 PM CDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN WALKER AND EASTERN WINSTON COUNTIES...
At 239 PM CDT, severe thunderstorms were located along a line
extending from near Jasper to near Inmanfield, moving east at 25 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Jasper, Arley, Addison, Curry, Smith Dam, Nesmith, Smith Lake, Brushy
Lake, Helicon, Inmanfield, Sardis, Corinth Rec Area, Falls City,
Houston, Mill Branch, Maple Branch, Hullett Branch, Little Dismal
Creek, Bull Branch and Yellow Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3430 8711 3399 8711 3399 8715 3397 8714
3396 8711 3394 8710 3392 8708 3391 8708
3390 8710 3389 8708 3384 8710 3392 8737
3430 8728
TIME...MOT...LOC 1939Z 272DEG 23KT 3391 8725 3429 8718
HAIL...0.88IN
WIND...60MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 2:11 PM CDT, 11 minutes earlier.
Area forecast discussion, Jun 22, 2:11 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 211 PM CDT Sat Jun 22 2019 .UPDATE... Midday Update and 18Z Aviation. && .SHORT TERM... Like mentioned previously, there are a few smaller scale boundaries south. These are leftover from previous nights convection and will be a focusing mechanism for storm development this afternoon and evening. Due to the microburst index being high and atmospheric conditions conducive for downburst, will leave mention of severe storms far south. The best shear, although on the weaker side, remains north and east. The activity northwest was building on the remnant outflow from last nights MCS, and this area has the potential to organize somewhat and produce damaging winds. Large hail also remains possible due to cold temperatures aloft, good lapse rates and dew point depression in the lowest levels. A Severe Thunderstorms Watch is in effect covering this activity. Due to an increasing number of boundaries and potential focusing areas for storms, some storms will last into the evening hours especially north and east. After making adjustments on the temperatures and dew points, the heat indices will top out in the 100-105 degree range this afternoon. Therefore, its going to be hot but not to any advisory criteria. Still exercise caution since this is the first real shot at these humidity levels. 75 Previous short-term discussion:Today through Sunday. Last night a remnant outflow boundary was left from near Pickens County to Lee County from a weakening segment of an MCS that moved into GA/SC. This boundary is likely to provide the spatial axis favorable for convective initiation this afternoon, though sporadic showers and thunderstorms have developed as a result of isentropic ascent just along the boundary's edge throughout the overnight period. As of now, looking at threat potential for today with overnight activity, a couple scenarios for severe weather potential exist today. A favorable thermodynamic parameter space will reside across a good portion of the Southeast this afternoon. Though effects from the ridge will act to resist development of thunderstorms with height rises and confluent flow aloft, the remnant boundary will help create a theta-e gradient for convective development as MLCAPE rises back into the 3,000-4,000 J/kg range. With mid-level lapse rates ~8 C/km & 500 mb temperatures from -9 to -11 C, robust updrafts are possible within areas across Central Alabama, especially with low- level moisture availability. Concern for today's severe threat is that discrete cells will contain potential for hail and downbursts given indication that DCAPE will range 1,200-1,500 J/kg with relatively cool temperatures aloft, though the weak shear environment (eff. bulk shear <20 kts) & synoptic scale subsidence suggest lifespan of storms may be short. Thus, uncertainty exists in whether lift will be sufficient to overcome inhibiting factors for vertical development in the afternoon. If lift is sufficient, areas generally along and north of the remnant boundary will see best chances for thunderstorms. Another scenario brings a MCS across portions of Central Alabama tomorrow evening (can happen whether isolated development takes place this afternoon or not). As of 04 Z, this MCS was positioned in southern IL & IN, heading south-southeastward. If this system can maintain intensity through this morning, it will move into further destabilizing environmental conditions and have a chance at impacting our north/east areas with damaging winds. This complex will also compete against effects of the ridge, including steering mechanisms that may keep it to our east as last night's threat did and unfavorable alignment of shear vectors. Nonetheless, severe weather has found ways to outdo expectations the past few days despite limiting factors, thus we're hedging with caution for today and outlining areas from Pickens to Lee County & northward in a Slight Risk for severe weather. This afternoon will be hot and muggy in many areas with heat indices 100-105 F. If you're outside today, take it easy and limit exposure and dehydration. Sunday's weather looks to be hot and humid as well, though chances for rain/thunderstorms are on the decrease. This is suggested as the low/mid-level ridge nudges more northwestward across our area allowing for flow aloft to steer potential storm complexes around our area, as well as more efficiently mixing the boundary layer & limiting shear values. Though we're bound to see some showers and storms somewhere Sunday, have left best chances in the northeast where better PWs (~1.5") are expected. Otherwise, stay tuned to for forecast updates today as we assess trends with observations throughout the morning. 40/Sizemore 40 .LONG TERM... /Issued at 345 AM CT/ Monday through Friday. The ridge will begin to slide east on Monday allowing for southerly flow to increase across the area. This will again increase the rain chances, especially across the northwest as a front will try to work into the area or at least be nearby. The ridge will begin to build back into the region on Tuesday, however, moisture will remain and we will likely see scattered showers/storms on both Tuesday and Wednesday. On Thursday, the main ridge will break down and we will see moistures move into the region from the southeast. This will provide a little bit more in bulk moisture in place across the area and better rain chances. Friday looks to be the best chances and will likely need to raise these pops as we get closer and models begin to converge on an even better solution. With the summer time temperatures and afternoon heating, any storm good be on the strong side. But predictability is too low to mention anything for next week at this time. On a whole look for near normal temperatures through next week, with above normal rain chances. 16 && .AVIATION... 18Z TAF Discussion. Convection starting across Central Alabama early this afternoon. Increased rain chances over the region and therefore added mention of thunder to all terminals. Scattered activity was near some terminals now and added mention, while upstream activity may become more organized and move through later. Some of the storms will be capable of gusty winds and hail. Several additional smaller scale boundaries were around the region to provide focus for storm development. Otherwise, it does not appears that we have quite the moist environment like last night. At this time, did not mention any lower restrictive ceilings except at TOI. This may need some adjusting depending on how widespread the rain becomes. Winds will generally be west southwest 5-10kts. 75 && .FIRE WEATHER... A hot and humid airmass will remain in place with the potential for scattered showers and storms each day. Rain chances may become enhanced by an approaching front on Monday. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 70 92 70 89 68 / 40 30 10 40 40 Anniston 71 92 71 90 69 / 50 30 10 40 40 Birmingham 73 95 73 91 71 / 30 20 10 50 40 Tuscaloosa 74 96 75 91 72 / 20 10 10 50 40 Calera 72 93 72 90 70 / 30 20 10 40 40 Auburn 72 92 72 91 72 / 50 30 10 20 30 Montgomery 73 96 73 94 72 / 30 20 10 30 30 Troy 72 94 72 93 70 / 20 10 10 20 30 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 22, 4:08 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 408 AM CDT Sat Jun 22 2019 ALZ011>015-017>050-231215- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 408 AM CDT Sat Jun 22 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a Slight Risk for severe thunderstorms capable of producing quarter size hail and damaging winds through this evening, generally along and north of a line from Pickens County to Lee County. Additional strong to severe thunderstorms south of this line cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through this evening.
In the hours before
Special weather statement, Jun 22, 1:19 PM CDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Birmingham AL 119 PM CDT Sat Jun 22 2019 ALZ024-221845- Jefferson AL- 119 PM CDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON COUNTY UNTIL 145 PM CDT... At 119 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Sumiton to near Gardendale. Movement was east at 15 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Northeastern Birmingham, Gardendale, Fultondale, Center Point, Pinson, Tarrant, Kimberly, Graysville, Morris, Brookside, Chalkville, Sayre, New Castle and Partridge Crossroads. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3367 8702 3359 8666 3376 8666 3377 8699 TIME...MOT...LOC 1819Z 287DEG 15KT 3372 8697 3370 8676 32/Davis
Special weather statement, Jun 22, 1:38 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
138 PM CDT Sat Jun 22 2019
ALZ011-013>015-221915-
Fayette AL-Walker AL-Winston AL-Marion AL-
138 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALKER...
SOUTHEASTERN MARION...WESTERN WINSTON AND FAYETTE COUNTIES UNTIL 215
PM CDT...
At 138 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lake Buttahatchee to near Belk. Movement was
east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Winfield, Fayette, Haleyville, Carbon Hill, Lynn, Berry, Brilliant,
Glen Allen, Kansas, Belk, Eldridge, Bankston, Ashridge, Lake
Buttahatchee, Natural Bridge, Tucker, Stone Wall, Richard Arthur
Field, Fayette County Public Lake and Delmar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central, northwestern and west central Alabama.
LAT...LON 3426 8744 3361 8762 3361 8763 3358 8763
3358 8766 3357 8767 3359 8795 3420 8776
TIME...MOT...LOC 1838Z 262DEG 20KT 3414 8770 3365 8787
32/DavisSpecial weather statement, Jun 22, 1:41 PM CDT, 41 minutes before
Special Weather Statement National Weather Service Birmingham AL 141 PM CDT Sat Jun 22 2019 ALZ023-221915- Tuscaloosa AL- 141 PM CDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TUSCALOOSA COUNTY UNTIL 215 PM CDT... At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over Deerlick Creek Campgrounds, or near Holt, moving east at 15 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Eastern Tuscaloosa, Holt, Brookwood, Coaling, Lake Wildwood, Deerlick Creek Campgrounds, Fleetwood, Cottondale, East Brookwood, Camp Horne B.S.A., Peterson, I 20 Rest Area Near Tuscaloosa, Cedar Cove, Holt Lock And Dam, Lake Harris and Lake Nicol. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM CDT for west central Alabama. LAT...LON 3314 8748 3333 8747 3335 8727 3314 8728 TIME...MOT...LOC 1841Z 262DEG 13KT 3323 8744 32/Davis
Special weather statement, Jun 22, 2:00 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Birmingham AL
200 PM CDT Sat Jun 22 2019
ALZ025-026-221930-
Shelby AL-St. Clair AL-
200 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHELBY AND
SOUTHWESTERN ST. CLAIR COUNTIES UNTIL 230 PM CDT...
At 200 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bald Rock to near Vandiver. Movement was
east at 20 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Pell City, Leeds, Moody, Vincent, Bald Rock, Logan Martin Lake,
Vandiver, Coosa Island, Branchville, Sterrett, Chula Vista, Camp
Winnataska and Cropwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and east central Alabama.
LAT...LON 3365 8625 3349 8626 3351 8627 3351 8628
3346 8630 3344 8633 3341 8634 3336 8654
3362 8651
TIME...MOT...LOC 1900Z 256DEG 17KT 3357 8645 3345 8646
32/DavisSpecial weather statement, Jun 22, 2:03 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
203 PM CDT Sat Jun 22 2019
ALZ014-221945-
Winston AL-
203 PM CDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR WINSTON COUNTY UNTIL 245 PM
CDT...
At 203 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashridge to Ashbank. Movement was east at
25 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Lynn, Arley, Double Springs, Addison, Nauvoo, Houston Recreational
Area, Camp McDowell, Nesmith, Ashbank, Brushy Lake, Poplar Springs,
Ashridge, Falls City, Moreland, Smith Lake, Helicon, Inmanfield,
Sardis, Corinth Rec Area and Winston Free State Barn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and northwestern Alabama.
LAT...LON 3430 8711 3399 8711 3399 8715 3400 8717
3400 8719 3398 8720 3399 8722 3400 8758
3401 8758 3430 8749
TIME...MOT...LOC 1903Z 266DEG 21KT 3430 8742 3400 8749
32/DavisSpecial weather statement, Jun 22, 2:14 PM CDT, 8 minutes before
Special Weather Statement National Weather Service Birmingham AL 214 PM CDT Sat Jun 22 2019 ALZ011-221945- Marion AL- 214 PM CDT Sat Jun 22 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION COUNTY UNTIL 245 PM CDT... At 214 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northeast of Weston to near Haleyville. Movement was east at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Hamilton, Haleyville, Hackleburg, Weston, Brinn, Bear Creek, Tessner, Pigeye and Upper Bear Creek Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM CDT for northwestern Alabama. LAT...LON 3430 8763 3413 8764 3416 8807 3431 8806 TIME...MOT...LOC 1914Z 286DEG 7KT 3424 8797 3422 8767 32/Davis
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 10:34 PM CDT | Special Weather Statement | BMX | Blount, Cherokee, Etowah | 71 min |
| Jun 22, 12:52 AM CDT | Special Weather Statement | BMX | Lamar | 23 min |
| Jun 22, 2:48 AM CDT | Special Weather Statement | BMX | Pickens | 42 min |
| Jun 22, 12:33 PM CDT | Special Weather Statement | BMX | Jefferson | 27 min |
| Jun 22, 1:07 PM CDT | Special Weather Statement | BMX | Marion | 23 min |
| Jun 22, 1:19 PM CDT | Special Weather Statement | BMX | Jefferson | 26 min |
| Jun 22, 1:38 PM CDT | Special Weather Statement | BMX | Fayette | 37 min |
| Jun 22, 1:41 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 34 min |
| Jun 22, 2:00 PM CDT | Special Weather Statement | BMX | St. Clair | 30 min |
| Jun 22, 2:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Jun 22, 2:14 PM CDT | Special Weather Statement | BMX | Marion | 31 min |
| Jun 22, 2:29 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 22, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 39 min |
| Jun 22, 2:39 PM CDT | Special Weather Statement | BMX | Talladega | 36 min |
| Jun 22, 2:46 PM CDT | Special Weather Statement | BMX | Marion | 44 min |
| Jun 22, 2:48 PM CDT | Special Weather Statement | BMX | Blount | 42 min |
| Jun 22, 2:58 PM CDT | Special Weather Statement | BMX | Shelby | 47 min |
| Jun 22, 3:05 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 55 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 27 min |
| Jun 22, 3:20 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 40 min |
| Jun 22, 3:24 PM CDT | Special Weather Statement | BMX | Macon | 51 min |
| Jun 22, 3:25 PM CDT | Special Weather Statement | BMX | Etowah, St. Clair | 50 min |
| Jun 22, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 41 min |
| Jun 22, 3:40 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 47 min |
| Jun 22, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 57 min |
| Jun 22, 3:58 PM CDT | Special Weather Statement | BMX | Calhoun | 47 min |
| Jun 22, 4:03 PM CDT | Special Weather Statement | BMX | Marion | 42 min |
| Jun 22, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 65 min |
| Jun 22, 4:26 PM CDT | Special Weather Statement | BMX | Cherokee, Cleburne | 49 min |
| Jun 22, 4:30 PM CDT | Special Weather Statement | BMX | Tallapoosa | 45 min |
| Jun 22, 4:31 PM CDT | Special Weather Statement | BMX | Shelby | 29 min |
| Jun 22, 4:46 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 29 min |
| Jun 22, 4:48 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 27 min |
| Jun 22, 4:51 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 39 min |
| Jun 22, 4:58 PM CDT | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 47 min |
| Jun 22, 5:17 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Elmore, Tallapoosa | 43 min |
| Jun 22, 5:22 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 23 min |
| Jun 22, 5:30 PM CDT | Special Weather Statement | BMX | Lee | 30 min |
| Jun 22, 5:33 PM CDT | Special Weather Statement | BMX | Bibb, Tuscaloosa | 42 min |
| Jun 22, 5:59 PM CDT | Special Weather Statement | BMX | Pickens | 46 min |
| Jun 22, 6:02 PM CDT | Special Weather Statement | BMX | Elmore | 43 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.